| Model Number |
TIGHTROPE® II ABS, IMPLANT OPEN |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
Event or Problem Description
On 10/3/2022, it was reported by a sales representative via email that (3) ar-1588tn-21 tightrope ii abs tensioning sutures would not tension after assembling.This was discovered during an unspecified procedure on (b)(6) 2022.Case was completed using a btb tightrope ii on the tibial side of the graft.Additional information received on 10/6/2022: this was discovered during an acl reconstruction with graftlink and completed with an ar-1588btb-2j tightrope ii btb.